# SDR SWAA2015042738990

- Difficulty date: April 15, 2015
- Submitted: April 28, 2015
- Operation: Air carrier
- Aircraft: N214WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32486
- Aircraft time: 35,750 hours, 20,809 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146A5300
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK FLOOR STRUCTURE CRACKED AT BS 727B, RBL 45.5, IN FWD TRACK INBD FLANGE AFT HOLE.  REPAIRED SEAT TRACK IAW EA.
